BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2000 >
Volume 26 Number 4 >

Please use this identifier to cite or link to this item:

Title: Uniformly Gâteaux Differentiable Norms in Spaces with Unconditional Basis
Authors: Rychter, Jan
Keywords: Unconditional Basis
Uniformly Gateaux Smooth Norms
Uniform Eberlein Compacts
Uniform Rotundity In Every Direction
Issue Date: 2000
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 26, No 4, (2000), 353p-358p
Abstract: It is shown that a Banach space X admits an equivalent uniformly Gateaux differentiable norm if it has an unconditional basis and X* admits an equivalent norm which is uniformly rotund in every direction.
Description: *Supported in part by GAˇ CR 201-98-1449 and AV 101 9003. This paper is based on a part of the author’s MSc thesis written under the supervison of Professor V. Zizler.
ISSN: 1310-6600
Appears in Collections:Volume 26 Number 4

Files in This Item:

File Description SizeFormat
sjm-vol26-num4-2000-353p-358p.pdf434.49 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License